This is a white cap. Shape with pta515 on one side only. Nothing on the back side. I am wondering if it could be a acetaminophen?
I have been unable to find any information about your pill. Is it possible your pill is foreign, a natural product or dietary supplement? I have never seen a PTA imprint before.
Is there any more detail you can add, or have you been able to find an answer to your question elsewhere? Let me know.
Otherwise, can you please re-check the imprint or maybe your local pharmacy could assist you.
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2009 • 1 answer
Posted 13 Oct 2009 • 1 answer
Posted 23 Jun 2010 • 2 answers
Posted 2 Feb 2012 • 2 answers
Posted 17 Feb 2014 • 1 answer